화학공학소재연구정보센터
Automatica, Vol.49, No.10, 2953-2962, 2013
The output regulation problem with stability for linear switching systems: A geometric approach
This work presents a solution for the output regulation problem with quadratic stability under arbitrary switching in linear switching systems. The extension to other stability requirements, like asymptotic stability in particular, is also considered and it is shown to affect only few specific features of the proposed solution. The main reason is that the geometric approach, which is at the basis of the developed methodology, establishes a neat separation between the structural aspects and the stability aspects of the problem. For the same reason, continuous-time systems and discrete-time systems are given a unified treatment as far as the structural issues are concerned, while different technicalities characterize the discussion of the stability issues. (C) 2013 Elsevier Ltd. All rights reserved.